# SDR 2006UALA00458

- Difficulty date: March 10, 2006
- Submitted: March 28, 2006
- Operation: Air carrier
- Aircraft: N930UA
- Make and model: Boeing 737522
- Aircraft serial: 26655
- Aircraft time: 37,538 hours, 27,511 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Buckled
- Location: Bs 380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN IS BUCKLED OUTWARD AT BS 380 FROM FROM S-17L AND S-18L.  *S/D*  REMOVED DAMAGE, FABRICATED REPAIR DOUBLER, TRIPLER AND FILLER AND INSTALLED PER SRM 53-00-01 REPAIR 31 DETAIL VIII.
